Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 47

Warszawa-Wrocław 1973

Spis treści

J. PenotCalcul differential dans les espaces vectoriels topologiques1-23
U. BandypodhyayIntegral representation of additive transformations on Lp spaces25-29
S. RolewiczOn perturbations of deviations of periodic differential-difference equations in Banach spaces31-35
H. LeptinOn group algebras of nilpotent Lie groups37-49
M. NadkamiHellinger-Habn type decompositions of the domain of Borel function51-62
H. Porta
N. Peck
Linear topologies which are suprema of dual-less topologies63-73
R. NagelA Stone_weierstrass theorem for Banach lattices75-82
P. WojtaszczykExistence of some special bases in Banach spaces83-93
M. FisherSome generalizations of the hypersingular integral operators95-121
D. PollaschkeThe compact endomorphisms of the metric linear spaces Φφ123-133
K. Goebel
W. Kirk
A fixed point theorem for transformations whose iterates have uniform Lipschitz constant134-140
G. Brown
W. Moran
In general, Bernoulli convolutions have independent powers141-152
E. Dubinsky
W. Robinson
A characterization of ω by block extensions153-159
G. MeistresGuichard theorems on connected monothetic groups161-163
A. TorchinskySingular integrals in the space Λ(B,X)165-190
N. YoungSemigroup algebras having regular multiplication191-196
P. WojtaszczykOn complemented subspaces and unconditional bases in lp+lq197-206
S. Simons
T. Leih
Splitting quasinorms and metric approximation properties207-238
E. LigockaA local factorization of analytic functions and its applications239-252
M. MączyńskiOn a functional representation of the lattice of porjections on a Hilbert space253-259
R. LeśniewiczOn linear functionals in Hardy-Orlicz spaces III261-284
G. Weiss
R. Coifman
Operators associated with representations of amenable groups singular integrals induced by ergodic flows, the rotation method and multipliers285-303
. Errata to the paper "Addendum to the paper "On singular integrals"" by A.P. Calderón and A. Zygmund, Studia Math. 46 (1973), pp. 297-299305-305

Strona główna   Powrót